# SDR WX0A2015061072645

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 72,361 hours, 25,273 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223525
- Part serial: F009776A
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GOT EICAS MSG RT HYD QTY ABOUT ONE HOUR INTO THE FLIGHT.  RAN QRH PROCEDURE, HYD QTY, THEN ON DESCENT GOT EICAS MSG RT HYD PRESS LOW ALONG WITH BOTH PRESS LIGHTS ON ENG PUMP & ELEC PUMP.  RAN QRH PROCEDURE HYD SYS PRESS, RT ONLY.  DURING INSPECTION FOUND PRESS SWITCH ON FILTER MODULE LEAKING.  R & R PRESS SWITCH IAW AMM 29-11-17.  OPERATIONS CHECKED GOOD.  LEAK CHECK PERFORMED, NO LEAKS NOTED.
